Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 1, Pages 60–65 (Mi zvmmf1073)  

This article is cited in 1 scientific paper (total in 1 paper)

The set of poles of solutions of linear difference equations with polynomial coefficients

S. A. Abramova, M. van Hoeijb

a Computing Centre RAS, Vavilova 40, 119991, Moscow, Russia
b Dept. of math. Florida State Univ., Tallahassee, FL 32306-3027

Full text: PDF file (702 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:1, 57–62

Bibliographic databases:
UDC: 519.622.1
MSC: Primary 39A10; Secondary 65Q05
Received: 12.03.2002
Revised: 01.07.2002
Language:

Citation: S. A. Abramov, M. van Hoeij, “The set of poles of solutions of linear difference equations with polynomial coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 43:1 (2003), 60–65; Comput. Math. Math. Phys., 43:1 (2003), 57–62

Citation in format AMSBIB
\Bibitem{AbrVan03}
\by S.~A.~Abramov, M.~van Hoeij
\paper The set of poles of solutions of linear difference equations with polynomial coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 1
\pages 60--65
\mathnet{http://mi.mathnet.ru/zvmmf1073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1968768}
\zmath{https://zbmath.org/?q=an:1076.39002}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 1
\pages 57--62


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1073
  • http://mi.mathnet.ru/eng/zvmmf/v43/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chen Sh., Kauers M., Singer M.F., “Desingularization of Ore Operators”, J. Symbolic Comput., 74 (2016), 617–626  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:56
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021